# SDR DL72S951523

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corrosion
- Location: Fs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING CV-2 CHECK, CORROSION FWD OF FORMER 950F WHERE IT ATTACHES TO SKIN BETWEEN STR 30 AND 28L.  REPAIRED PER MM 53-11-0 FIG 825.
